# SDR SWAA2020042731485

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT Z ANGLE STA. 727+11 TO 767 APPROX. WL 156 RBL 19.5 HAS SEVERAL SPOTS OF CORROSION / EVALUATED DAMAGE ON AFT CARGO RH Z ANGLE STA 727+11 - 767 WL 158 RBL 19.5 ORIG MAT LOSS .011' MAT REMAINING .029' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED RH Z ANGLE STA 727-767 IAW SRM 51-40-02-0G-0 & DWG 146A7502 REV - APPLIED CIC IAW AMM 51-21-01-020-802
